# SDR HALA2010102700493

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,948 hours, 6,289 cycles
- Engine: Pwa PW4060
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Broken
- Location: Hpsov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING NR 2 ENG EXTERNAL INSP FOUND NR 3 TERMINAL WIRING BROKEN ON HPSOV.  REPAIRED WIRING IAW AMM 70-24-05 HPSOV OPS CHECK NORMAL, OK FOR SERVICE.
